# SDR AALA20110516TUL01

- Difficulty date: May 15, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- Aircraft time: 57,539 hours, 29,416 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Duct
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LIT - INFLIGHT DFW-IAD.  CREW REPORTED LEFT ENGINE FIRE WARNING INDICATION.  EMERGENCY DECLARED FLIGHT DIVERTED LIT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  NO EVIDENCE OF FIRE WAS FOUND.  REPLACED LOWER STARTER DUCT AT T-FITTING THAT WAS CRACKED.  FOUND LOWER BURN THROUGH BARRIER LOOP ON LEFT ENGINE OPEN.  REPLACED LOOP.  SYSTEM GROUND CHECK NORMAL OPERATION.
